I took it years ago and it seemed to help. One thing I remember is that it did cause me to be a bit jittery, but I am sensitive to alot of meds. Doctors also monitored me for theophylline toxicity on a regular basis. I was on it for over a year and then they switched my meds around to what they are currently because I was still having alot of problems with my symptoms...Flovent, serevent (essentially advair), singulair, zithromax and xopenex ( I am on several others but these are specifically for my asthmatic problems). Some people do very well on Theo...I hope that it works out for you. Sunny
I did the serevent and flovent first....but didn't get a good response with that. Did the singulair for a while, but was taken off of that....I have CSS which is what causes the asthma. I use xopenex as my rescue med...and right now do Qvar and Foradil for my maintenance meds right now...but obviously am not under control.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.